Follow
Raoufeh Manaviyat
Raoufeh Manaviyat
Assistant Professor of Mathematics, Payame Noor University
Verified email at pnu.ac.ir
Title
Cited by
Cited by
Year
NEW GRADUATE NURSES'EXPERIENCES OF THEIR PROFESSIONAL READINESS DURING TRANSITION TO PROFESSIONAL ROLES
S MIRVAKILI, R MANAVIYAT
Iranian Journal of Medical Education 4 (212), 69-78, 2004
632004
The inclusion ideal graph of rings
S Akbari, M Habibi, A Majidinya, R Manaviyat
Communications in Algebra 43 (6), 2457-2465, 2015
442015
On the Lucky Choice Number of Graphs
S Akbari, M Ghanbari, R Manaviyat, S Zare
Graphs and Combinatorics, 1-7, 2011
382011
A Note on Comaximal Graph of Non-commutative Rings
S Akbari, M Habibi, A Majidinya, R Manaviyat
Algebras and Representation Theory, 1-5, 2010
292010
On the idempotent graph of a ring
S Akbari, M Habibi, A Majidinya, R Manaviyat
Journal of Algebra and its Applications 12 (06), 1350003, 2013
222013
Principally quasi-Baer skew power series rings
R Manaviyat, A Moussavi, M Habibi
Communications in AlgebraŽ 38 (6), 2164-2176, 2010
132010
On the inclusion ideal graph of a ring
S Akbari, M Habibi, A Majidinya, R Manaviyat
Electronic Notes in Discrete Mathematics 45, 73-78, 2014
122014
On skew quasi-Baer rings
M Habibi, A Moussavi, R Manaviyat
Communications in AlgebraŽ 38 (10), 3637-3648, 2010
122010
On skew inverse Laurent-serieswise Armendariz rings
R Manaviyat, A Moussavi, M Habibi
Communications in Algebra 40 (1), 138-156, 2012
102012
Some results on the comaximal ideal > graph of a commutative ring
HR Dorbodi, R Manaviyat
Transactions on Combinatorics, 0
10*
Pseudo-differential operator rings with Armendariz-like condition
R Manaviyat, A Moussavi, M Habibi
Communications in Algebra 40 (3), 1103-1115, 2012
92012
A generalization of nil-Armendariz rings
M Habibi, R Manaviyat
Journal of Algebra and Its Applications 12 (06), 1350001, 2013
52013
On annihilator ideals of pseudo-differential operator rings
R Manaviyat, A Moussavi
Algebra Colloquium 22 (04), 607-620, 2015
42015
Principally quasi-Baer skew power series modules
R Manaviyat, A Moussavi, M Habibi
Communications in Algebra 41 (4), 1278-1291, 2013
42013
The commuting graph of the ring M3(Fq)
RM H.R. Dorbidi
LINEAR AND MULTILINEAR ALGEBRA, 2022
2*2022
The f-Chromatic Index of Claw-free Graphs Whose f-Core is 2-regular
S Akbari, M Chavooshi, M Ghanbari, R Manaviyat
arXiv preprint arXiv:1501.04296, 2015
22015
Some properties of the idempotent graph of a ring
HR Dorbidi, R Manaviyat, S Mirvakili
Mediterranean Journal of Mathematics 13, 1419-1427, 2016
12016
Nil-Armendariz Condition on skew generalized power series rings
R Manaviyat, M Habibi
Iranian Journal of Science and Technology (Sciences), 2015
12015
On Enumeration of M-Polysymmetrical Hypergroups of Order less than 6
S Mirvakili, R Manaviyat
The First Conference on Computational Group Theory, Computational Number …, 2014
12014
Application of soft sets to graph coloring
K Hamidizadeh, R Manaviyat, S Mirvakili, B Davvaz
Computational and Applied Mathematics 43 (4), 214, 2024
2024
The system can't perform the operation now. Try again later.
Articles 1–20